# SDR 2006UALA01938

- Difficulty date: October 5, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 37,764 hours, 4,715 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELETRICAL BURNING ODOR AND FUMES FROM UPPER GALLEY AND SMELLED DOWN IN LOWER GALLEY.  UTILITY BUSSES OFF, SMELL DID NOT DISSIPATE.
